It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


4mg? Wow, I'm so sorry to hear your anxiety is so severe :( I think if the clonazepam worked for you in the past, giving it another shot is a great idea. I'm coming to the belief that if something works for one's anxiety it should be left alone (until/if of course it stops working!!!)

Anyway, I'd say since you're on such a high dosage of Ativan, it may take a big longer to withdrawal. I would consult your doctor about this, but I'd say try reducing by either a half mg each week, or even a whole mg a week cut into half mg cut backs twice a week. Every body will react differently, and hey you might not even have withdrawal (I didn't with ativan and neither did my mom, but we were only on 1mg doses respectively), but it's best to try slowly than to risk some awful withdrawal effects. Perhaps once you reduce to 2mgs you could introduce a very low dosage of the clonazepam (if that's possible, you can't with some drugs) and as you taper the ativan you increase the clonazepam. That way you'll just glide from one med to another without an interruption?

Hope this helps. Please let us know what you decide to do in the end, but I know a lot of people are worried about ativan and withdrawal!!!





All times are GMT -7. The time now is 05:53 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!